# SDR SWIA201743714

- Difficulty date: August 17, 2017
- Submitted: September 6, 2017
- Operation: Air carrier
- Aircraft: N709SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10159
- Aircraft time: 37,303 hours, 22,851 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Door Sill
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR SILL ANGLE CORRODED THE ENTIRE LENGTH OF THE ANGLE. INBD AND OUTBD SIDE OF THE ANGLE.   REMOVED AND REPLACED PAX DOOR MID CAP ANGLE IAW SRM.
